MAUDE Adverse Event Report: COOPERSURGICAL, INC. INSORB; INSORB SUBCUTICULAR SKIN STAPLER

COOPERSURGICAL, INC. INSORB; INSORB SUBCUTICULAR SKIN STAPLER
Model Number 2030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and the insorb stapler was used.Several hours post-op, the patient experienced wound dehiscence.Device was discarded.Multiple attempts were made, but no additional information is available.1216677-2025-00008 2030 insorb 2025-01-0000172.
 
Additional Manufacturer Narrative
Device has been discarded.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Distribution history: the complaint products were manufactured at csi on 9/27/2024.Manufacturing record review: dhr was reviewed, and no nonconformities related to the complaint condition were noted.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions, however, in those cases no product was returned for investigation, so the complaints were not confirmed.Product receipt: the complaint product was not available for return.However, (b)(4).Closed boxes and (b)(4).Unused individual staplers from the same lot number that were under quarantine was received on 02/12/2025.Visual evaluation: packaging: all returned products were verified to have no breach to the sealed packaging.Seal condition: the returned product was verified to display a minimum 1/8 inch seal.Desiccant packs: the desiccant packs did not indicate prolonged exposure to moisture.Storage conditions: six outer boxes with temperature indicators were returned and all the temperature indicators were found ok and not triggered.Visual examination of the complaint products revealed no physical damage.Functional evaluation: all products were functionally evaluated, all were completely shot and emptied.In addition, an aql was made where all the staples were measured and found to pass.Any relevent customer or clinical information : according to the follow up emails: all supplies are stored in a climate-controlled environment.Root cause: no definitive root cause for this issue could be reliably determined at this time.The returned product was tested to specifications.Coopersurgical will continue to monitor this complaint condition for trends.Complaint is not confirmed as the product tested to specifications.
 
Event or Problem Description
No additional information.

Brand Name
INSORB
Common Device Name
INSORB SUBCUTICULAR SKIN STAPLER
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21323683
Report Number1216677-2025-00008
Device Sequence Number15567597
Product Code GDW
UDI-Device Identifier00867516000104
UDI-Public(01)00867516000104(10)619048963
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2030
Device Catalogue Number2030
Device Lot Number619048963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown